Spectral properties of the 𝒦 -positive operators and inclusion theorems for the spectral radius

Ivo Marek

Czechoslovak Mathematical Journal (1966)

  • Volume: 16, Issue: 4, page 493-517
  • ISSN: 0011-4642

How to cite

top

Marek, Ivo. "Spektrale Eigenschaften der ${\mathcal {K}}$-positiven Operatoren und Einschließungssätze für den Spektralradius." Czechoslovak Mathematical Journal 16.4 (1966): 493-517. <http://eudml.org/doc/12335>.

@article{Marek1966,
author = {Marek, Ivo},
journal = {Czechoslovak Mathematical Journal},
keywords = {functional analysis},
language = {ger},
number = {4},
pages = {493-517},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Spektrale Eigenschaften der $\{\mathcal \{K\}\}$-positiven Operatoren und Einschließungssätze für den Spektralradius},
url = {http://eudml.org/doc/12335},
volume = {16},
year = {1966},
}

TY - JOUR
AU - Marek, Ivo
TI - Spektrale Eigenschaften der ${\mathcal {K}}$-positiven Operatoren und Einschließungssätze für den Spektralradius
JO - Czechoslovak Mathematical Journal
PY - 1966
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 16
IS - 4
SP - 493
EP - 517
LA - ger
KW - functional analysis
UR - http://eudml.org/doc/12335
ER -

References

top
  1. G. Birkhoff, An extension of Jentzsch's theorem, Trans. Amer. Math. Soc. 85 (1957), 219-227. (1957) Zbl0079.13502MR0087058
  2. F. F. Bonsall, 10.1112/jlms/s1-30.2.133, J. London Math. Soc. 30 (1955), 133-144. (1955) Zbl0065.09801MR0068753DOI10.1112/jlms/s1-30.2.133
  3. F. F. Bonsall, Linear operators in complete positive cones, Proc. London Math. Soc. (3) 8 (1958), 53-75. (1958) Zbl0097.09803MR0092938
  4. L. Collatz, 10.1007/BF01180971, Math. Zeitschr. 47 (1942), 395-398. (1942) Zbl0025.18202MR0007086DOI10.1007/BF01180971
  5. L. Collatz, 10.1007/BF01180013, Math. Zeitschr. 48 (1942-43), 221-226. (1942) Zbl0027.00604MR0008590DOI10.1007/BF01180013
  6. Ф. P. Гаитмахер, Теория матриц, Москва 1953. (1953) Zbl1151.94459
  7. R. Jentzsch, Über Integralgleichungen mit positiven Kern, Journ. für reine und angew. Math. Bd. 141 (1912), 235-244. (1912) Zbl43.0429.01
  8. K. P. Hadeler, Einschliessungssätze bei normalen und bei positiven Operatoren, Dissertation zur Erlangung des Doktorgrades der Mathematisch Naturwissenschaftlichen Fakultät der Universität Hamburg. Hamburg 1965. (1965) Zbl0151.20101MR0187090
  9. M. A. Красносельский, Положительные решения операторных уравнений, Москва 1962. (1962) Zbl1005.68507
  10. М. Г. Крейи М. А. Рутман, Линейные операторы оставляющие инвариантными конус в пространстве Банаха, Усп. мат. наук III (1948), N1, 3-95. (1948) Zbl1154.94303
  11. I. Marek, А note on χ -positive operators, Coment. Math. Univ. Carol. 4,4 (1963), 137 to 146. (1963) MR0167843
  12. I. Marek, Iterations of linear bounded operators and Kellogg's iterations in non self-adjoint eigenvalue problems, Czech. Math. Journ. 12 (1962), 536-554. (1962) Zbl0192.23701MR0149297
  13. I. Marek, On approximative construction of eigenvectors corresponding to a pair of complex conjugated eigenvalues, Mat. fyz. časopis 14 (1964), 277-288. (1964) Zbl0243.65024MR0191081
  14. I. Marek, Some spectral properties of Radon-Nicolski operators and some their generalizations, Comment. Math. Univ. Carol, 3, 1 (1962), 20-30. (1962) MR0144216
  15. I. Marek, u 0 -Positive operators and some of their applications, J. Soc. Industr. Apl. Math. (Im Druck.) MR0233176
  16. D. W. Sasser, 10.2140/pjm.1964.14.1029, Pacif. J. Math. 14 (1964), 1029-1037. (1964) Zbl0187.38201MR0169067DOI10.2140/pjm.1964.14.1029
  17. I. Sawashima, On spectral properties of some positive operators, Nat. Sci. Rep. of the Ochanomizu Univ. 15 (1964), 53-64. (1964) Zbl0138.07801MR0187096
  18. H. Schaefer, 10.1007/BF01343098, Math. Annalen Bd. 135 (1958), 115-141. (1958) Zbl0080.31501MR0106401DOI10.1007/BF01343098
  19. H. Schaefer, Halbgeordnete lokalkonvexe Vektorräume II, Math. Annalen Bd. 138 (1959), 254-286. (1959) Zbl0092.11303MR0106402
  20. H. Schaefer, 10.1007/BF01236904, Arch. Math. XI (1960), 40-43. (1960) Zbl0093.12402MR0112059DOI10.1007/BF01236904
  21. H. Schaefer, 10.1007/BF01362375, Math. Annalen Bd. 129 (1955), 323-329. (1955) Zbl0064.35702MR0070965DOI10.1007/BF01362375
  22. H. Schaefer, 10.2140/pjm.1960.10.1009, Pacif. J. Math. 10 (1960), 1009-1019. (1960) Zbl0129.08801MR0115090DOI10.2140/pjm.1960.10.1009
  23. A. E. Taylor, Introduction to Functional Analysis, J. Wiley publ. New York 1958. (1958) Zbl0081.10202MR0098966
  24. P. C. Варга (R. S. Varga), Численные истоды решения многомерных многогрупповых диффузионных уравнений, Теория ядерных реакторов, стр. 187-214. Москва 1963. (1963) Zbl0163.23504
  25. Я. Wielandt, 10.1007/BF02230720, Math. Zeitschr. 52 (1950), 642-648. (1950) Zbl0035.29101MR0035265DOI10.1007/BF02230720

Citations in EuDML Documents

top
  1. Ivo Marek, An infinite dimensional analogue of R. S. Varga's lemma
  2. Ivo Marek, On the row sum condition and the convergence of iteration processes (Preliminary communication)
  3. Ivo Marek, A note on the minimax principle for K -positive operators
  4. Adolf Rhodius, Eine Eigenwertabschätzung für Integraloperatoren mit stochastischen Kernen
  5. George Phillip Barker, On matrices having an invariant cone
  6. Ivo Marek, Přibližné stanovení spektrálního poloměru kladného nerozložitelného zobrazení
  7. Ivo Marek, On the polynomial eigenvalue problem with positive operators and location of the spectral radius

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.